Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 183, NWS Pueblo, CO

August 26, 2014Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 26, 2014, 12:40 PM MDT for Las Animas County, Colorado. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 26, 2014, 12:40 PM MDT (18:40 UTC)
Expired
Aug 26, 2014, 1:16 PM MDT
In force
36 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 149 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 6.7 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2014-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 83 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2014-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
83 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1665 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

223 
WUUS55 KPUB 261840
SVRPUB
COC071-261930-
/O.NEW.KPUB.SV.W.0183.140826T1840Z-140826T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1240 PM MDT TUE AUG 26 2014

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...

* UNTIL 130 PM MDT

* AT 1239 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SEGUNDO...
  OR 13 MILES WEST OF TRINIDAD...MOVING NORTHEAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BONCARBO...GULNARE...SEGUNDO AND WESTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3709 10466 3711 10489 3735 10479 3729 10455
TIME...MOT...LOC 1839Z 204DEG 14KT 3716 10475 

HAIL...1.00IN
WIND...60MPH

$$

ETP
2 follow-up statements
202 
WWUS55 KPUB 261855
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1255 PM MDT TUE AUG 26 2014

COC071-261930-
/O.CON.KPUB.SV.W.0183.000000T0000Z-140826T1930Z/
LAS ANIMAS CO-
1255 PM MDT TUE AUG 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM MDT
FOR SOUTHWESTERN LAS ANIMAS COUNTY...

AT 1254 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COKEDALE...OR
8 MILES WEST OF TRINIDAD...MOVING NORTHEAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BONCARBO...GULNARE...SEGUNDO AND WESTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3709 10466 3711 10489 3735 10479 3729 10455
TIME...MOT...LOC 1854Z 239DEG 14KT 3717 10466 

HAIL...1.00IN
WIND...60MPH

$$
ETP
608 
WWUS55 KPUB 261916
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
116 PM MDT TUE AUG 26 2014

COC071-261926-
/O.CAN.KPUB.SV.W.0183.000000T0000Z-140826T1930Z/
LAS ANIMAS CO-
116 PM MDT TUE AUG 26 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LAS ANIMAS COUNTY
IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL....
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3709 10466 3711 10489 3735 10479 3729 10455
TIME...MOT...LOC 1915Z 204DEG 14KT 3725 10462 

$$

ETP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 11:27 AM MDT, 1 hour 13 minutes earlier.

Area forecast discussion, Aug 26, 11:27 AM MDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1127 AM MDT TUE AUG 26 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 444 AM MDT TUE AUG 26 2014

PCPN CHANCES AND THE POTENTIAL FOR HEAVY RAIN ARE THE MAIN
CONCERNS.  UPR LOW OVR NRN NV THIS MORNING WILL SLOWLY MOVE
SOUTHEASTWARD...AND IS EXPECTED TO BE CENTERED OVR CENTRAL UT BY 12Z
WED. THE S TO SW FLOW ALOFT AHEAD OF THIS SYSTEM...WILL ALLOW
MSTR TO CONTINUE STREAMING ACROSS THE FORECAST AREA TODAY AND
TONIGHT. PRECIPITABLE WATER VALUES TODAY ARE FORECAST TO RANGE
FROM AROUND 1 INCH OVR SOUTH CENTRAL CO...TO ABOUT 1.4 INCHES OVR
THE FAR SERN PLAINS...WITH AROUND 0.8 INCH OVR THE CENTRAL MTNS.
BY LATE MORNING SOME SHOWERS/TSTMS SHOULD BEGIN
DEVELOPING...MAINLY OVR THE SRN MTNS...THEN SPREADING NORTHWARD.
AS FOR THE LOWER ELEVATIONS...THE HIGH RES FORECAST MODELS SHOWING
SHOWER/TSTM ACTIVITY OVR THE SRN PORTIONS OF THE SAN LUIS VALLEY
AND SRN BORDER AREA OF THE SERN PLAINS IN THE EARLY AFTERNOON
HOURS. THE TSTMS THEN MOVE AND SPREAD NORTHEASTWARD ACROSS THE
AREA. ALL THE CLOUD COVER AND PCPN WILL KEEP TEMPS BELOW NORMAL
TODAY BY AROUND 5 DEGREES IN THE SAN LUIS VALLEY AND I-25
CORRIDOR...WITH AROUND NORMAL READINGS EXPECTED OVR THE FAR SERN
PLAINS.

TONIGHT A SHORTWAVE TROF IS EXPECTED TO WORK ITS WAY NORTHEASTWARD
ACROSS ERN CO. THIS SHOULD HELP ENHANCE PCPN CHANCES AND SHOULD
KEEP PCPN CHANCES IN THE LIKELY CATEGORY OVR PORTIONS OF THE SERN
PLAINS THRU AT LEAST MIDNIGHT...PROBABLY A LITTLE LONGER.

HEAVY RAIN WILL BE A CONCERN TODAY WITH THE HIGH PRECIPITABLE
WATER VALUES...ESPECIALLY OVR THE ERN MTNS AND PLAINS. WILL DELAY
THE START OF THE FLASH FLOOD WATCH BY A COUPLE HOURS...BUT WILL
LEAVE THE END TIME OF 09Z AS IT IS. CANNOT RULE OUT THE POTENTIAL
FOR A SEVERE STORM OR TWO ...MAINLY FROM EL PASO COUNTY
SOUTHEASTWARD TO KIOWA COUNTY THIS AFTERNOON. SHEAR IS RELATIVELY
WEAK...BUT HAIL AROUND 1 INCH IN DIAMETER AND STRONG GUSTS COULD
OCCUR.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 444 AM MDT TUE AUG 26 2014

...COOL AND ACTIVE WEATHER PATTERN CONTINUES THROUGH THURSDAY...

WEDNESDAY-FRIDAY...SOME SUBTLE DIFFERENCES IN MODELS THROUGH THE
PERIOD...HOWEVER...MAIN THEME HAS BROAD UPPER TROUGH OVER THE GREAT
BASIN EARLY WEDNESDAY SLOWLY MOVING ACROSS THE ROCKIES THROUGH
THURSDAY...WHICH THEN CONTINUES TO TRANSLATE INTO THE NORTHERN AND
CENTRAL HIGH PLAINS THROUGH THE DAY FRIDAY. WITH THAT SAID...SHOULD
SEE POPS CRANKING UP ACROSS THE SW AND CENTRAL MTS WEDNESDAY MORNING
WITH WIDESPREAD PRECIPITATION DEVELOPING WEDNESDAY AFTERNOON...WITH
INCREASING UVV AND MOISTURE AHEAD OF SAID SYSTEM. A SHORT WAVE
EJECTING OFF PARENT SYSTEM MOVING ACROSS THE EASTERN PLAINS WILL
KEEP POPS UP EARLY WEDNESDAY MORNING...WITH SLIGHT LULL EXPECTED
ACROSS EASTERN COLORADO INTO EARLY WEDNESDAY AFTERNOON BEFORE
WIDESPREAD PRECIPITATION SPREADS EAST ACROSS THE EASTERN MTS AND
PLAINS LATE WEDNESDAY AFTERNOON AND EVENING. LATEST MODELS CONTINUE
TO INDICATE AN ASSOCIATED COLD FRONT SLIDING ACROSS THE EASTERN
PLAINS THROUGH THE DAY WEDNESDAY...WITH LOW LEVEL UPSLOPE DEVELOPING
ACROSS THE PIKES PEAK REGION AND THE SOUTHEASTERN MTS...LEADING TO
TRAINING OF STORMS AND POSSIBLE FLASH FLOODING WITH LOCALLY HEAVY
RAINFALL PERSISTING. SUBSIDENT NORTH TO NORTHWEST FLOW ALOFT SLOWLY
INCREASES FROM WEST TO EAST THURSDAY AFTERNOON AND EVENING...AS
BROAD TROUGH CONTINUES TO LIFT OUT ACROSS THE HIGH PLAINS...WITH
SCATTERED POPS SLOWLY DIMINISHING FROM WEST TO EAST ACROSS THE AREA
INTO THURSDAY NIGHT. WITH TEMPS ALOFT COOLING WITH THE PASSING
TROUGH...SHOULD SEE HIGHS BELOW TO WELL BELOW NORMAL ACROSS WESTERN
COLORADO AND NEAR TO SLIGHTLY BELOW NORMAL ACROSS EASTERN COLORADO
ON WEDNESDAY...WITH WELL BELOW SEASONAL TEMPERATURES EXPECTED ON
THURSDAY BEFORE SLOWLY WARMING ON FRIDAY. COULD ALSO SEE SEVERAL
INCHES OF SNOW ON THE HIGHER MTN PEAKS THROUGH THE PERIOD AS THE
COOL FALL LIKE SYSTEM MOVES ACROSS THE STATE.

SATURDAY-MONDAY...A WARMING AND DRYING TREND STILL REMAINS IN THE
OFFING INTO THE UPCOMING HOLIDAY WEEKEND...AS DRIER BUT BRISK
WESTERLY FLOW BECOMES ESTABLISHED ACROSS THE REGION WITH WEATHER
SYSTEMS MOVING ACROSS THE NORTHERN TIER OF STATES. COULD STILL BE
ENOUGH MOISTURE TO FIRE OFF A FEW AFTERNOON SHOWERS...MAINLY OVER
THE HIGHER TERRAIN. LATEST MODELS ARE INDICATING A POSSIBLE BACKDOOR
COLD FRONT MOVING ACROSS THE EASTERN PLAINS ON MONDAY...WHICH WOULD
INTRODUCE A CHANCE OF PRECIPITATION ACROSS EASTERN COLORADO MONDAY
AFTERNOON. TEMPERATURES TO REBOUND TO AT OR SLIGHTLY ABOVE SEASONAL
AVERAGES THROUGH THE HOLIDAY WEEKEND.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1124 AM MDT TUE AUG 26 2014

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE PREVALENT OVER THE
REGION DURING THE NEXT 24 HOURS AS MONSOON MOISTURE AND AN UPPER
LEVEL DISTURBANCE MOVES OVER THE REGION. BEST CHANCE OF STORMS
OVER THE TAF SITES WILL BE DURING THE AFTERNOON HOURS...ALTHOUGH
THE POSSIBILITY OF SOME RAIN COULD OCCUR AT ANY TIME. LOCALLY
HEAVIER RAIN WILL BE POSSIBLE ALONG WITH ISOLATED SMALL HAIL.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR COZ066>068-072>089-
093>099.

&&

SHORT TERM...28
LONG TERM...MW
AVIATION...HODANISH
Hazardous weather outlook, Aug 26, 11:08 AM MDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1108 AM MDT TUE AUG 26 2014

COZ058>089-093>099-271715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1108 AM MDT TUE AUG 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL INCREASE IN INTENSITY AND COVERAGE
AS THE AFTERNOON PROGRESSES. A WEATHER DISTURBANCE WILL MOVE
ACROSS EASTERN COLORADO TONIGHT AND SHOULD LEAD TO THUNDERSTORMS
CONTINUING OVER THE SOUTHEASTERN PLAINS INTO THE LATE NIGHT HOURS.
THE MAIN THUNDERSTORM THREATS TODAY WILL BE DANGEROUS LIGHTNING
AND WIND GUSTS AROUND 40 MPH. SMALL HAIL WILL ALSO BE POSSIBLE
WITH SOME OF THE STRONGER STORMS. LOCALLY HEAVY RAIN WILL BE A
THREAT...ESPECIALLY ON BURN SCARS AND IN URBAN AREAS. ONE OR TWO
STORMS THIS AFTERNOON COULD BECOME MARGINALLY SEVERE...MAINLY
OVER EL PASO...CROWLEY AND KIOWA COUNTIES...WITH HAIL AROUND 1
INCH IN DIAMETER AND WIND GUSTS AROUND 60 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
OVER AND NEAR THE HIGHER TERRAIN WEDNESDAY THROUGH THURSDAY...AS
AN UNSEASONABLY COOL UPPER LEVEL STORM SYSTEM MOVES SLOWLY ACROSS
THE STATE. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED OVER THE SOUTHEAST COLORADO PLAINS THROUGH THURSDAY NIGHT
AS WELL. WITH ABUNDANT MONSOON MOISTURE OVER THE AREA...FLASH
FLOODING WILL BE POSSIBLE OVER MUCH OF THE AREA. OTHER STORM
THREATS WILL INCLUDE LIGHTNING AND WIND GUSTS TO 40 MPH. SOME OF
THE STRONGER STORMS MAY BE CAPABLE OF PRODUCING HAIL UP TO 1 INCH
IN DIAMETER.

THERE WILL ALSO BE THE POTENTIAL FOR SEVERAL INCHES OF ACCUMULATING
SNOWFALL ACROSS THE HIGHER MOUNTAIN PEAKS WEDNESDAY THROUGH THURSDAY.

WARMER AND DRIER AIR WILL START TO MOVE INTO THE AREA ON FRIDAY
WHICH WILL CONTINUE INTO THE UPCOMING HOLIDAY WEEKEND. THERE
WILL...HOWEVER...BE ENOUGH MOISTURE TO SUPPORT SOME ISOLATED
AFTERNOON AND EVENING THUNDERSTORMS...ESPECIALLY OVER AND NEAR THE
HIGHER TERRAIN.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND TONIGHT.

HODANISH

In the hours before

Special weather statement, Aug 26, 12:24 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1224 PM MDT TUE AUG 26 2014

COZ074-088-261900-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
1224 PM MDT TUE AUG 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 100 PM MDT...

AT 1224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SEGUNDO...OR 14 MILES WEST OF TRINIDAD...
MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TRINIDAD...COKEDALE...STARKVILLE...BONCARBO...SEGUNDO AND WESTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3714 10489 3735 10461 3712 10442 3699 10477
      3700 10477
TIME...MOT...LOC 1824Z 236DEG 16KT 3711 10476

ETP

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 6:08 PM MDTSevere Thunderstorm WarningPUBFremont, Pueblo37 min
Aug 25, 6:23 PM MDTSpecial Weather StatementPUBPueblo52 min
Aug 25, 6:28 PM MDTSpecial Weather StatementPUBEl Paso32 min
Aug 25, 6:30 PM MDTSpecial Weather StatementPUBPueblo60 min
Aug 25, 6:51 PM MDTSevere Thunderstorm WarningPUBEl Paso39 min
Aug 25, 6:58 PM MDTSpecial Weather StatementPUBBent32 min
Aug 25, 7:13 PM MDTSpecial Weather StatementPUBBent62 min
Aug 25, 7:55 PM MDTSpecial Weather StatementPUBCrowley65 min
Aug 25, 8:03 PM MDTSpecial Weather StatementPUBEl Paso57 min
Aug 25, 8:39 PM MDTSpecial Weather StatementPUBEl Paso51 min
Aug 25, 9:18 PM MDTSpecial Weather StatementPUBEl Paso57 min
Aug 25, 9:51 PM MDTSpecial Weather StatementPUBEl Paso54 min
Aug 25, 10:07 PM MDTSpecial Weather StatementPUBCrowley53 min
Aug 25, 10:15 PM MDTSpecial Weather StatementPUBEl Paso60 min
Aug 25, 10:23 PM MDTSevere Thunderstorm WarningPUBEl Paso52 min
Aug 25, 10:27 PM MDTFlash Flood WatchPUBAlamosa, Baca, Bent, Chaffee, Conejos, Costilla and 14 more29 hr
Aug 26, 12:24 PM MDTSpecial Weather StatementPUB36 min
Aug 26, 12:57 PM MDTSpecial Weather StatementPUBLas Animas33 min
Aug 26, 1:00 PM MDTSpecial Weather StatementPUBTeller30 min
Aug 26, 1:24 PM MDTSpecial Weather StatementPUBLas Animas36 min
Aug 26, 1:45 PM MDTSpecial Weather StatementPUBEl Paso30 min
Aug 26, 2:18 PM MDTSpecial Weather StatementPUBEl Paso27 min
Aug 26, 2:56 PM MDTAreal Flood AdvisoryPUBEl Paso2 hr
Aug 26, 3:02 PM MDTSpecial Weather StatementPUBLas Animas28 min
Aug 26, 3:19 PM MDTAreal Flood AdvisoryPUBLas Animas3 hr
Aug 26, 3:42 PM MDTSpecial Weather StatementPUBBent33 min
Aug 26, 4:24 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Las Animas, Otero17 min
Aug 26, 4:53 PM MDTAreal Flood AdvisoryPUBProwers67 min
Aug 26, 5:31 PM MDTSpecial Weather StatementPUBTeller29 min
Aug 26, 5:52 PM MDTAreal Flood AdvisoryPUBBent, Kiowa, Prowers113 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.